On the general notion of fully nonlinear second-order elliptic equations

Research output: Contribution to journalArticlepeer-review

50 Scopus citations

Abstract

The general notion of fully nonlinear second-order elliptic equation is given. Its relation to so-called Bellman equations is investigated. A general existence theorem for the equations like is obtained as an example of an application of the general notion of fully nonlinear elliptic equations.

Original languageEnglish (US)
Pages (from-to)857-895
Number of pages39
JournalTransactions of the American Mathematical Society
Volume347
Issue number3
DOIs
StatePublished - Mar 1995

Fingerprint Dive into the research topics of 'On the general notion of fully nonlinear second-order elliptic equations'. Together they form a unique fingerprint.

Cite this